# SDR SWAA2023083095272

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 53,951 hours, 27,871 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: NOTREPORTED
- Condition: Blown
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 MAIN TIRE BLOWN ON TAKEOFF ROLL (126 KTS) LANDING WAS NORMAL; NO DIRECTIONAL CONTROL ISSUES; VIBRATION ON LANDING ROLL OUT W/BRAKE. VERY LIGHT BRAKING.<[01] COMPLIED WITH TIRE BURST CONDITIONAL INSPECTION IAW AMM 05-51-54-210-801.;[02] COMPLIED WITH TIRE BURST CONDITIONAL INSPECTION IAW AMM 05-51-54-210-801. REF LP #2423800;2439051;2439052;2439053;2439054;2439055; AND 2439056 FOR DAMAGE FOUND.
